RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Pages 1253–1256 (Mi dan36367)  

MATHEMATICS

On nomographic representation of generalized equations of third and fourth nomographic order, and successive linear interpolation formulas in tables with several entries

G. S. Khovanskii, E. A. Silaeva

Computing Centre, USSR Academy of Sciences

Full text: PDF file (446 kB)

Bibliographic databases:

Document Type: Article
UDC: 518
Presented: A. A. Dorodnitsyn
Received: 25.02.1971

Citation: G. S. Khovanskii, E. A. Silaeva, “On nomographic representation of generalized equations of third and fourth nomographic order, and successive linear interpolation formulas in tables with several entries”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 1253–1256

Citation in format AMSBIB
\Bibitem{KhoSil71}
\by G.~S.~Khovanskii, E.~A.~Silaeva
\paper On nomographic representation of generalized equations of third and fourth nomographic order, and successive linear interpolation formulas in tables with several entries
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 1253--1256
\mathnet{http://mi.mathnet.ru/dan36367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0286312}
\zmath{https://zbmath.org/?q=an:0257.65111}


Linking options:
  • http://mi.mathnet.ru/eng/dan36367
  • http://mi.mathnet.ru/eng/dan/v199/i6/p1253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019